# SDR 2001UALA02193

- Difficulty date: October 31, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 9,237 hours, 3,063 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adj
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT OPEN ELECTRONIC CENTRALIZED AIRCRAFT MONITORING (ECAM) WARNING DURING CLIMB THROUGH FL 200.  NO DEPRESSURIZATION.  ECAM DISAPPEARED IN DESCENT BELOW 8000 FEET. FOUND EMERGENCY HANDLE COVER PROXIMITY SWITCH OUT OF TARGET.  ADJUSTED TARGET AND TEST OK.
